Alert archive / North Carolina / Beach Hazards Statements in 2025
Beach Hazards Statement 9, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at May 26, 2025, 4:16 AM EDT for New Hanover County, Pender County, North Carolina. It took effect at May 26, 2025, 6:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2025, 4:16 AM EDT (08:16 UTC)
- In effect from
- May 26, 2025, 6:00 AM EDT
- Expired
- May 26, 2025, 8:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
Counties New Hanover County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 65 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 8.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
392 WHUS42 KILM 260816 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 416 AM EDT Mon May 26 2025 NCZ106-108-270000- /O.NEW.KILM.BH.S.0009.250526T1000Z-250527T0000Z/ Coastal Pender-Coastal New Hanover- 416 AM EDT Mon May 26 2025 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... * WHAT...Strong north to south longshore current. * WHERE...Coastal Pender and Coastal New Hanover Counties. * WHEN...Through this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ LEW
2 follow-up statements
054
WHUS42 KILM 261738
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
138 PM EDT Mon May 26 2025
NCZ106-108-270100-
/O.NEW.KILM.CF.Y.0012.250526T2200Z-250527T0300Z/
/O.CON.KILM.BH.S.0009.000000T0000Z-250527T0000Z/
Coastal Pender-Coastal New Hanover-
138 PM EDT Mon May 26 2025
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 11 PM EDT THIS
EVENING...
* WHAT...For the Beach Hazards Statement, Strong north to south
longshore current. For the Coastal Flood Advisory, up to one
foot of inundation above ground level expected in low-lying
areas near shorelines and tidal waterways.
* WHERE...Coastal Pender and Coastal New Hanover Counties.
* WHEN...For the Beach Hazards Statement, until 8 PM EDT this
evening. For the Coastal Flood Advisory, from 6 PM to 11 PM
EDT this evening.
* IMPACTS...Low-lying roads and locations along the Intracoastal
Waterway and adjacent tidal creeks may observe minor coastal
flooding. Check with local officials for any road closures or
impacts. Longshore currents can sweep swimmers and surfers
into rip currents, piers, jetties, and other hazardous areas.
It may sweep swimmers off their feet, making it difficult to
return to shore.
* ADDITIONAL DETAILS...Affected areas listed are based on
average tide conditions. Additional locations may experience
flooding during periods of heavy rainfall, high winds, or
other factors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.
&&
Time of high total tides are approximate to the nearest hour.
Mercer Pier at Wrightsville Beach
MLLW Categories - Minor 6.0 ft, Moderate 8.0 ft, Major 10.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 3.5 ft, Major 5.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/08 PM 6.8 2.3 1.4 4-5 Minor
27/08 AM 5.2 0.7 1.2 4 None
27/08 PM 6.5 2.0 1.0 4 Minor
28/09 AM 4.6 0.1 0.7 3 None
28/09 PM 6.0 1.5 0.7 3 Minor
29/10 AM 4.5 0.0 0.7 2 None
&&
$$
NCZ110-SCZ054-056-270100-
/O.NEW.KILM.CF.Y.0012.250526T2200Z-250527T0300Z/
Coastal Brunswick-Coastal Horry-Coastal Georgetown-
138 PM EDT Mon May 26 2025
...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 11 PM EDT THIS
EVENING...
* WHAT...Up to one foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...In North Carolina, Coastal Brunswick County. In South
Carolina, Coastal Horry and Coastal Georgetown Counties.
* WHEN...From 6 PM to 11 PM EDT this evening.
* IMPACTS...Low-lying roads and locations along the Intracoastal
Waterway and adjacent tidal creeks may observe minor coastal
flooding. Check with local officials for any road closures or
impacts. Vulnerable causeways to and from local beaches will
experience minor coastal flooding. Low-lying roads and
locations along the Intracoastal Waterway and adjacent tidal
creeks will observe minor coastal flooding. Check with local
officials for the latest information regarding coastal flood
impacts and closures.
* ADDITIONAL DETAILS...Affected areas listed are based on
average tide conditions. Additional locations may experience
flooding during periods of heavy rainfall, high winds, or
other factors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Springmaid Pier at Myrtle Beach
MLLW Categories - Minor 7.0 ft, Moderate 8.5 ft, Major 10.5 ft
MHHW Categories - Minor 1.4 ft, Moderate 2.9 ft, Major 4.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/08 PM 7.7 2.1 1.0 2-3 Minor
27/08 AM 6.3 0.7 1.2 3 None
27/09 PM 7.4 1.8 0.8 2 Minor
28/09 AM 5.6 0.0 0.6 2 None
28/10 PM 7.1 1.5 0.7 2 Minor
29/10 AM 5.6 0.0 0.7 2 None
Mercer Pier at Wrightsville Beach
MLLW Categories - Minor 6.0 ft, Moderate 8.0 ft, Major 10.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 3.5 ft, Major 5.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/08 PM 6.8 2.3 1.4 4-5 Minor
27/08 AM 5.2 0.7 1.2 4 None
27/08 PM 6.5 2.0 1.0 4 Minor
28/09 AM 4.6 0.1 0.7 3 None
28/09 PM 6.0 1.5 0.7 3 Minor
29/10 AM 4.5 0.0 0.7 2 None
&&
$$
NCZ107-270100-
/O.NEW.KILM.CF.Y.0012.250527T0000Z-250527T0500Z/
Inland New Hanover-
138 PM EDT Mon May 26 2025
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
1 AM EDT TUESDAY...
* WHAT...Up to one foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...From 8 PM this evening to 1 AM EDT Tuesday.
* IMPACTS...Portions of Battleship Road and USS North Carolina
Road observe minor coastal flooding up to one foot in depth.
In downtown Wilmington, sections of Water Street observe minor
flooding up to one half foot in depth. Check with local
officials for any road closures or impacts.
* ADDITIONAL DETAILS...Affected areas listed are based on
average tide conditions. Additional locations may experience
flooding during periods of heavy rainfall, high winds, or
other factors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/10 PM 6.2 1.5 0.8 N/A Minor
27/10 AM 5.2 0.5 1.0 N/A None
27/11 PM 6.3 1.6 0.9 N/A Minor
28/11 AM 4.7 0.0 0.6 N/A None
28/11 PM 5.8 1.1 0.7 N/A Minor
&&
$$466
WHUS42 KILM 262353
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
753 PM EDT Mon May 26 2025
NCZ106-108-270300-
/O.EXP.KILM.BH.S.0009.000000T0000Z-250527T0000Z/
/O.CON.KILM.CF.Y.0012.000000T0000Z-250527T0300Z/
Coastal Pender-Coastal New Hanover-
753 PM EDT Mon May 26 2025
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...
* WHAT...Up to one foot of inundation above ground level in low-
lying areas near shorelines and tidal waterways.
* WHERE...Coastal Pender and Coastal New Hanover Counties.
* WHEN...Until 11 PM EDT this evening.
* IMPACTS...Low-lying roads and locations along the Intracoastal
Waterway and adjacent tidal creeks may observe minor coastal
flooding. Check with local officials for any road closures or
impacts.
* ADDITIONAL DETAILS...Affected areas listed are based on
average tide conditions. Additional locations may experience
flooding during periods of heavy rainfall, high winds, or
other factors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Mercer Pier at Wrightsville Beach
MLLW Categories - Minor 6.0 ft, Moderate 8.0 ft, Major 10.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 3.5 ft, Major 5.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/08 PM 6.8 2.3 1.4 5 Minor
27/08 AM 5.2 0.7 1.2 5 None
27/08 PM 6.5 2.0 1.0 4-5 Minor
28/09 AM 4.6 0.1 0.7 3-4 None
28/09 PM 6.0 1.5 0.7 3 Minor
29/10 AM 4.5 0.0 0.7 2 None
&&
$$
NCZ107-270500-
/O.CON.KILM.CF.Y.0012.250527T0000Z-250527T0500Z/
Inland New Hanover-
753 PM EDT Mon May 26 2025
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
TUESDAY...
* WHAT...Up to one foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...Until 1 AM EDT Tuesday.
* IMPACTS...Portions of Battleship Road and USS North Carolina
Road observe minor coastal flooding up to one foot in depth.
In downtown Wilmington, sections of Water Street observe minor
flooding up to one half foot in depth. Check with local
officials for any road closures or impacts.
* ADDITIONAL DETAILS...Affected areas listed are based on
average tide conditions. Additional locations may experience
flooding during periods of heavy rainfall, high winds, or
other factors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/10 PM 6.2 1.5 0.8 N/A Minor
27/10 AM 5.2 0.5 1.0 N/A None
27/11 PM 6.3 1.6 0.9 N/A Minor
28/11 AM 4.7 0.0 0.6 N/A None
28/11 PM 5.8 1.1 0.7 N/A Minor
29/12 PM 4.8 0.1 0.7 N/A None
&&
$$
NCZ110-SCZ054-056-270300-
/O.CON.KILM.CF.Y.0012.000000T0000Z-250527T0300Z/
Coastal Brunswick-Coastal Horry-Coastal Georgetown-
753 PM EDT Mon May 26 2025
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
* WHAT...Up to one foot of inundation above ground level in low-
lying areas near shorelines and tidal waterways.
* WHERE...In North Carolina, Coastal Brunswick County. In South
Carolina, Coastal Horry and Coastal Georgetown Counties.
* WHEN...Until 11 PM EDT this evening.
* IMPACTS...Low-lying roads and locations along the Intracoastal
Waterway and adjacent tidal creeks may observe minor coastal
flooding. Check with local officials for any road closures or
impacts. Vulnerable causeways to and from local beaches will
experience minor coastal flooding. Low-lying roads and
locations along the Intracoastal Waterway and adjacent tidal
creeks will observe minor coastal flooding. Check with local
officials for the latest information regarding coastal flood
impacts and closures.
* ADDITIONAL DETAILS...Affected areas listed are based on
average tide conditions. Additional locations may experience
flooding during periods of heavy rainfall, high winds, or
other factors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Springmaid Pier at Myrtle Beach
MLLW Categories - Minor 7.0 ft, Moderate 8.5 ft, Major 10.5 ft
MHHW Categories - Minor 1.4 ft, Moderate 2.9 ft, Major 4.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/08 PM 7.7 2.1 1.0 3-4 Minor
27/08 AM 6.3 0.7 1.2 3 None
27/09 PM 7.4 1.8 0.8 3 Minor
28/09 AM 5.6 0.0 0.6 2 None
28/10 PM 7.1 1.5 0.7 2 Minor
29/10 AM 5.6 0.0 0.7 2 None
Mercer Pier at Wrightsville Beach
MLLW Categories - Minor 6.0 ft, Moderate 8.0 ft, Major 10.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 3.5 ft, Major 5.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/08 PM 6.8 2.3 1.4 5 Minor
27/08 AM 5.2 0.7 1.2 5 None
27/08 PM 6.5 2.0 1.0 4-5 Minor
28/09 AM 4.6 0.1 0.7 3-4 None
28/09 PM 6.0 1.5 0.7 3 Minor
29/10 AM 4.5 0.0 0.7 2 None
&&
$$
IGBWhat forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at May 26, 4:11 AM EDT, 5 minutes earlier.
Area forecast discussion, May 26, 4:11 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
411 AM EDT Mon May 26 2025
.SYNOPSIS...
Weak low pressure along a nearly stationary front will move
across the area through Monday. The front will push to our south
where it will remain until low pressure drags it back north on
Wednesday. The front will then move offshore Thursday night
into Friday. Hot, mostly dry conditions are expected behind the
front.
&&
.NEAR TERM /THROUGH TONIGHT/...
Key Messages/Highlights:
*Unsettled at times due to lingering front
*Below normal temps
Confidence:
*High regarding below normal temps and above normal rain chances
*Low to Moderate regarding temps and rain probs/timing
Details: A rather stationary front and weak area of low pressure
will linger across the area this morning before shifting more south
as high pressure builds in from the north later today. Conditions
will remain rather cloudy and unsettled at times though through the
period due to abundant moisture, low-level isentropic ascent and mid-
level energy continuing to affect the area. Mainly low levels of
instability are expected, especially offshore and near coastal
portions of SC later this morning through the afternoon. Although
there may be gale force wind gusts and/or a waterspout offshore we
are not expecting severe storms over land. Rainfall amounts should
generally be about a quarter to half inch or less, although locally
higher amounts of 1-2+" can't completely be ruled out, especially in
SC. The clouds and developing NE winds will keep temps below normal,
although there is some uncertainty in their exact values as much
depends on how many breaks in the clouds develop. The coolest temps
should be in NC where we are forecasting lower to mid 70s most spots
farther to the north and west with upper 70s to lower 80s to the
south and east, generally near and south of
Wilmington/Whiteville/Florence.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Have continued lower high temperatures on Tuesday due to CAD from
high pressure ridging down from the north. Due to the lower
temperatures, have also decreased mentions of thunder outside of
peak heating hours, particularly for our far inland areas.
Meanwhile, the stationary front should remain to our south until
it's dragged north by passing low pressure on Wednesday. PWATs will
be 1.5-2" through the period supporting moderate to heavy rain, but
the low instability Tuesday should keep severe weather at bay.
Wednesday a wave of bulk shear around 30 kts will push through in
the afternoon which could support isolated storm organization, but
again instability will be the limiting factor. For now best chances
would be near the coast and NE SC where we'll see more warming.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Instability looks to increase for late week as a storm system builds
to our west, the stalled front still in our vicinity. This system's
cold front should push the stalled front offshore for the weekend,
but we may not see much in terms of "cold" as temperatures remain
largely in the 80s through the period. Drier mid-level air should
start to move in Saturday along with high pressure, but low-level
moisture remains to where we could see lingering showers. The end of
the period should see mostly dry conditions as the column dries out
further.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
High confidence in restrictions much of the 06Z TAF period
across SE NC and NE SC as a front and area of low pressure waver
across the area. However, confidence is lower regarding
timing/severity of such restrictions. Generally VFR to MVFR
across the region to start the period with deteriorating
conditions generally expected the rest of the period as
plentiful low-level moisture gets trapped near the surface due
to building high pressure to the north later today/tonight.
Several rounds of showers and thunderstorms will also impact the
terminals with IFR conditions most likely inland at KFLO/KLBT
through this AM, then low to moderate chances across most of
the area tonight.
Extended Outlook...Confidence is high in potential for IFR/MVFR
at times through Friday. Best chances look to be late Tuesday
night through Thursday night, although confidence is low. The
location of the stalled front and surface waves along the front
will be key in determining when IFR/MVFR conditions occur.
&&
.MARINE...
Through Tonight...Moderate to high confidence this period. A
lingering front will eventually push south of the area later today
and tonight as high pressure builds to the north. This will lead to
more variable winds to start the period before strengthening winds
occur out of the northeast. This will cause frequent gusts to near
25 kt and seas up to near 6 ft north of Cape Fear and thus we have
raised a Small Craft Advisory for the Pender/New Hanover County
coastal waters out to 20 NM.
Tuesday through Thursday...The stationary front should remain to our
south Tuesday before being dragged north along the coast by low
pressure Wednesday, lingering through Thursday. For this reason, it
will be hard to rule out showers and storms over the waters during
the period, especially during the daytime hours. SW flow building
around 10=15 kts will prevail with seas generally 2-4 ft.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
NC...None.
SC...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to 5 PM EDT
Tuesday for AMZ250.
&&
SYNOPSIS...ILM
NEAR TERM...RJB
SHORT TERM...LEW
LONG TERM...LEW
AVIATION...RJB
MARINE...RJB/LEWHazardous weather outlook, May 25, 8:52 PM EDT, 7 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 852 PM EDT Sun May 25 2025 NCZ107-270100- Inland New Hanover- 852 PM EDT Sun May 25 2025 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor coastal flooding along the banks of the lower Cape Fear River from Wilmington southward with evening high tides through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-270100- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 852 PM EDT Sun May 25 2025 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-056-270100- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 852 PM EDT Sun May 25 2025 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor coastal flooding possible along the immediate coast during evening high tides Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ254-256-270100- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 852 PM EDT Sun May 25 2025 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-270100- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 852 PM EDT Sun May 25 2025 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Small Craft Advisory conditions are possible Monday night and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:16 AM EDT | Special Marine Warning | ILM | 59 min | |
| May 26, 3:15 AM EDT | Small Craft Advisory | ILM | 40 hr | |
| May 26, 1:38 PM EDT | Coastal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 11 hr |
Nearby
Beach Hazards Statements in North Carolina, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.